# SDR SIMA200720703

- Difficulty date: July 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 13,150 hours, 11,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Zone 100
- Part time: 13,150 hours, 11,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REPAIRED BEAM IAW EMB SRM 53-00-10 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
